# SDR 20010129CW004

- Difficulty date: January 4, 2001
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N35805
- Make and model: Piper PA-31-350
- Aircraft serial: 318052090
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 06B26072
- Condition: Cut
- Location: Oil Filter
- Part time: 61 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASKET FOUND CUT UPON REMOVAL.  POSSIBLY DUE TO INSTALLATION PROCEDURE.  RECOMMEND MORE CARE IN INSTALLING ADAPTER PLATE TO PREVIENT COCKING ON INSTALLATION.  MAKE SURE GASKET IS CENTERED ON PLATE.
